Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have bulging disc. On gabapentine, vicidon for pain. High cholesterol and low thyroid. Help?

hi im a a 32 year old female i have a bulging disk in c6 and c7. i am on gabapentine 300mg 4 times a day zanaflex baclofen and vicidon for pain. on april 29 2012 i had horrific chest pain and was rushed to er the ekg was normal blood work showed my thyroid was extremly low and cholesteral was very high but my heart was fine since then i have been having chest pain on my left side while im sitting lying or standing please help
Asked On : Sun, 6 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
my dear i don't know how to help u out bcos I am not aware of ur actual significant findings.
first let me tell u that a disc bulge at c6-c7 is definitely not going produce chest pain as the the dermatome distribution doesnot reach there on chest region to mimic heart disease.
u hypothyroid state will produce raised cholesterol levels and correction with euthyrox should suffice.
but if u r in high risk category for CAD then better u take medication for dydlipidemia until corrected.
chest pain evaluation needs a more detailed history.
but it is worth while after treatment to undergo a TMT bcos a plain EKG might not be actually useful.
please feel free to give me more insight into ur chest pain details. I maybe of help.
take care of urself.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor